# SDR RAIA2018082830002

- Difficulty date: August 23, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 41,661 hours, 25,354 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPEN EICAS MESSAGE.   REPLACED THE CARGO DOOR WARNING SWITCH, OPS CHECKED GOOD.
